Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 348, Number 5

All articles in this issue are freely accessible.

New results in the perturbation theory of maximal monotone and $M$-accretive operators in Banach spaces
Athanassios G. Kartsatos.
Trans. Amer. Math. Soc. 348 (1996), 1663-1707
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1357397
A class of counterexamples to the Gel’fand-Kirillov conjecture
Jacques Alev, Alfons Ooms and Michel Van den Bergh.
Trans. Amer. Math. Soc. 348 (1996), 1709-1716
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1321564
Simultaneous rational approximation to binomial functions
Michael A. Bennett.
Trans. Amer. Math. Soc. 348 (1996), 1717-1738
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1321566
Orientation-reversing involutions on handlebodies
John Kalliongis and Darryl McCullough.
Trans. Amer. Math. Soc. 348 (1996), 1739-1755
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1329535
Groups Quasi-isometric to Complex Hyperbolic Space
Richard Chow.
Trans. Amer. Math. Soc. 348 (1996), 1757-1769
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1329530
The Bergman kernel function of some Reinhardt domains
Sheng Gong and Xuean Zheng.
Trans. Amer. Math. Soc. 348 (1996), 1771-1803
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1329534
Prox-regular functions in variational analysis
R. A. Poliquin and R. T. Rockafellar.
Trans. Amer. Math. Soc. 348 (1996), 1805-1838
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1333397
Decompositions in Quantum Logic
John Harding.
Trans. Amer. Math. Soc. 348 (1996), 1839-1862
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1340177
Diagrams up to cohomology
W. G. Dwyer and C. W. Wilkerson.
Trans. Amer. Math. Soc. 348 (1996), 1863-1883
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1340172
Noncomplete linear systems on abelian varieties
Christina Birkenhake.
Trans. Amer. Math. Soc. 348 (1996), 1885-1908
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1340170
On homomorphisms from a fixed representation to a general representation of a quiver
William Crawley-Boevey.
Trans. Amer. Math. Soc. 348 (1996), 1909-1919
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1348149
Hyperfinite transversal theory. II
Bosko Zivaljevic.
Trans. Amer. Math. Soc. 348 (1996), 1921-1938
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1348159
On transversely flat conformal foliations with good measures
Taro Asuke.
Trans. Amer. Math. Soc. 348 (1996), 1939-1958
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1348855
Linear additive functionals of superdiffusions and related nonlinear P.D.E.
E. B. Dynkin and S. E. Kuznetsov.
Trans. Amer. Math. Soc. 348 (1996), 1959-1987
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1348859
Fuchsian Subgroups of Bianchi Groups
D. G. James and C. Maclachlan.
Trans. Amer. Math. Soc. 348 (1996), 1989-2002
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1348863
Fractal Dimensions and Random Transformations
Yuri Kifer.
Trans. Amer. Math. Soc. 348 (1996), 2003-2038
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1348865
Higher Lefschetz Traces and Spherical Euler Characteristics
Ross Geoghegan, Andrew Nicas and John Oprea.
Trans. Amer. Math. Soc. 348 (1996), 2039-2062
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1351489
Regularity of Lorentzian Busemann Functions
Gregory J. Galloway and Arnaldo Horta.
Trans. Amer. Math. Soc. 348 (1996), 2063-2084
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1348150
$k$-spaces and Borel filters on the set of integers
Jean Calbrix.
Trans. Amer. Math. Soc. 348 (1996), 2085-2090
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1355296